Thursday, Mar 10, 2005
Re: Effexor Withdrawal Effects
Posted by STuart on 11/24/04 at 10:11 AM
[Reply to This Post]
[Return to RoundTable]
I was on Zoloft and then Serzone for 5 years for Depression, and my GP then put me on Effexor. I found it to be extremely effective – far more than the other two, however I stopped taking it suddenly and got weird side effects for about 3 or 4 weeks.
That was about 2 years ago and I have recently been diagnosed with OCD and put back on it. When I go without for a few days, the withdrawl effects aren’t pleasant, and the side effects in the first few weeks of starting aren’t great either, but it is worth it, because without it life would be very difficult indeed.
Ultimately, you have to weigh the potential benefit up against the potential harm, and in my case, I can say that the adverse effects whilst not nice, are worth the benefit.
|Posted By||#||Date & Time|
Re: Re: Effexor Withdrawal Effects
|Kelley||1||11/28/04 01:14 PM|